# SDR HEEA092086

- Difficulty date: December 7, 2003
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 15,869 hours
- Engine: Pwa PT6T3B
- Engine time: 7,786 hours
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Packing
- Part number: AS3209114
- Condition: Leaking
- Location: Nr 1 Eng Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE NR 1 ENGINE OIL PRESSURE DROPPED BELOW RED LINE. SHUT DOWN ENGINE AND RETURNED TO BASE.
